Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Lower abdominal pain followed by discharge with blood clot post periods. Had taken mtp kit in the earlier cycle. Cause?

hi doctor, weterminate our two months baby by tab MTPROST KIT ON 15dec2012....on 14 jan2013 shehad a period in which there found a clot in blod just one ....then next 3-4 days was norman...but for last 7-8 days she complain about a painin lower abdomin and waist .. today she discharge with blod and a small clot ... what should I do? plzzadvice thanks Pawan YYYY@YYYY
Asked On : Wed, 30 Jan 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Radiologist 's  Response
PAssing small clots post abortion is normal unless the clots are bigger than the size of your fist. Did you get a USG scan done to seen if any retained products of conception was there. Don't worry after abortion when you terminate the pregnancy your body which had prepared itself to being pregnant faces an abrupt change in level of hormones . so body will react at times with a little irregularity of periods. it will settle within few cycles.
Answered: Sat, 30 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor